# SDR DALA2022110107088

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,729 hours, 10,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DOOR 2L HARD TO ARM. CORRECTIVE ACTION: OPENED DOOR FOUND VELCRO LOOSE ON GIRT BAR SECURED VELCRO. (9443956)
